Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 15, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 7, 2010, 7:23 PM EDT for Lucas County, Ottawa County, Ohio. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2010, 7:23 PM EDT (23:23 UTC)
- Expired
- May 7, 2010, 8:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Lucas County, OH, Ottawa County, OH
The radar
The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 7:30 PM EDT | TSTM WND DMG | 7 E Oregon, OH | TWO LARGE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 3:30 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
088
WUUS51 KCLE 072323
SVRCLE
OHC095-123-080000-
/O.NEW.KCLE.SV.W.0015.100507T2323Z-100508T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
723 PM EDT FRI MAY 7 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LUCAS COUNTY IN NORTHWEST OHIO
NORTHWESTERN OTTAWA COUNTY IN NORTHWEST OHIO
* UNTIL 800 PM EDT
* AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES WEST OF GENOA...OR 10 MILES SOUTHEAST OF TOLEDO...
AND WAS MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
OREGON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4171 8333 4164 8317 4175 8311 4175 8310
4174 8309 4165 8316 4163 8315 4164 8287
4160 8305 4157 8307 4149 8334 4150 8341
4162 8341 4162 8355
TIME...MOT...LOC 2323Z 245DEG 46KT 4155 8346
$$
KING1 follow-up statement
267
WWUS51 KCLE 072337
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
737 PM EDT FRI MAY 7 2010
OHC095-123-080000-
/O.CON.KCLE.SV.W.0015.000000T0000Z-100508T0000Z/
LUCAS OH-OTTAWA OH-
737 PM EDT FRI MAY 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN OTTAWA AND NORTHEASTERN LUCAS COUNTIES...
AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR CLAY CENTER...OR 8 MILES NORTH OF ELMORE...MOVING
NORTHEAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FRIDAY EVENING
FOR NORTHERN OHIO.
&&
LAT...LON 4171 8333 4164 8317 4175 8311 4175 8310
4174 8309 4165 8316 4163 8315 4164 8287
4160 8305 4157 8307 4149 8334 4150 8341
4162 8341 4162 8355
TIME...MOT...LOC 2337Z 245DEG 46KT 4162 8324
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:38 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, May 7, 3:38 PM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
338 PM EDT FRI MAY 7 2010
.SYNOPSIS...
A WARM FRONT OVER OHIO WILL LIFT NORTH OF THE AREA THIS
EVENING...FOLLOWED QUICKLY BY A STRONG COLD FRONT. THE FRONT WILL
MOVE EAST OF THE AREA LATE TONIGHT AS LOW PRESSURE TRACKS
NORTHEAST FROM THE LOWER GREAT LAKES TO NEW ENGLAND. HIGH PRESSURE
WILL BUILD IN FOR SUNDAY NIGHT AND MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
WARM FRONT MOVING THROUGH THE AREA AT THIS TIME WITH SOUTHWESTERN
COUNTIES NEAR 80 DEGREES AND 60S TO THE NORTHEAST. TEMPERATURES IN
THE LOWER 80S EXTEND TO THE SOUTHWEST THROUGH SWRN OHIO AND
INDIANA WITH DEWPOINTS 55 TO 60. LI'S -5 TO -7 TO OUT SW. EXPECT
STRONG TO SEVERE THUNDERSTORMS TO DEVELOP WEST AND SW OF THE AREA
AND MOVE THROUGH DURING THE EVENING. WILL HAVE SEVERE POTENTIAL IN
THE ZONES. HAVE ALSO ISSUED A HIGH WIND WARNING FOR THE LAKESHORE
AND A WIND ADVISORY FOR THE REMAINDER OF THE AREA. TIMING OF THE
WIND WILL BE DIFFERENT BETWEEN THE TWO WITH THE WINDS GETTING
STRONGER ALONG THE LAKESHORE EARLIER THAN OVER LAND. EXPECT WE
WILL PROBABLY NEED DAYTIME MIXING TO GET TO ADVISORY CRITERIA OVER
THE LAND. FOR SIMPLICITY SAKE HOWEVER HAVE KEPT THEM TOGETHER.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
WILL NEED TO KEEP SHORT. MUCH COLD AIR WILL FILL IN BEHIND THE
LOW AND COLD FRONT. EXPECT STRONG WINDS TO OCCUR IN THE COLD
ADVECTION SATURDAY UNDER A STRONG LOW LEVEL JET AROUND THE LOW.
EXPECT WITH THE COLD AIR MOVING ACROSS THE LAKE WE WILL LIKELY
HAVE LAKE EFFECT RAIN SHOWERS ACROSS THE EAST HALF OF THE AREA.
ALSO WITH THE AIRMASS STILL GENERALLY UNSTABLE IN THE LOWER LEVELS
HAVE INCLUDED A CHANCE OF SHOWERS ELSEWHERE AS WELL. WILL DRY OUT
THE WEST SATURDAY NIGHT BUT COULD STILL SEE SHOWERS SE OF THE LAKE
IN THE MORE MOIST AIR. FOR SUNDAY WILL KEEP A SLIGHT CHANCE IN THE
NORTHEAST BUT DRY FOR THE MOST PART AS MUCH DRIER AIR BUILDS IN.
FROST POSSIBLE LATE SUNDAY NIGHT/EARLY MONDAY MORNING.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE OVER THE AREA FOR THE BEGINNING OF NEXT WEEK ALLOWING
FOR SEASONABLE TEMPERATURES AND DRY CONDITIONS. GFS AND ECMWF
SHOWING LOW PRESSURE OVER THE PLAINS MOVING EAST TOWARDS THE GREAT
LAKES ON TUESDAY...WHILE LARGE AREA OF HIGH PRESSURE HOLDS ON ALONG
THE EAST COAST. SLOWLY INTRODUCED CHANCE POPS ASSOCIATED WITH LOW
PRESSURE THROUGH TUESDAY...THEN LOW PRESSURE PUSHES WELL EAST OF THE
AREA ON WEDNESDAY WITH COLD FRONT MOVING OVER THE OHIO VALLEY AND
BECOMING STATIONARY. BOTH MODELS TRYING TO KEEP BOUNDARY OVER THE
OHIO VALLEY DURING THE SECOND HALF OF THE WEEK. MENTION SOME SLIGHT
CHANCE POPS IN GRIDS DURING THE SECOND HALF OF THE WEEK WITH CHANCE
OVER SOUTHERN AREAS NEAREST TO THE BOUNDARY. ANOTHER LOW PRESSURE
PULLS OUT OF THE PLAINS STATES TOWARDS THE END OF THE WEEK WHICH MAY
BRING THE BOUNDARY BACK NORTH NEAR OR OVER THE AREA KEEPING
CONDITIONS UNSETTLED. BEGAN THE PERIOD WITH TEMPERATURES CLOSE TO
SEASONAL NORMALS AND GUIDANCE VALUES...BUT THEN OVERALL TRENDED A
BIT WARMER THAN GUIDANCE TOWARDS THE END OF NEXT WEEK ESPECIALLY ON
OVERNIGHT LOWS WITH LACK OF RADIATING CONDITIONS AND HIGHER
DEWPOINTS ACROSS THE AREA.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
LOW PRESSURE OVER WESTERN INDIANA THIS AFTERNOON. WARM FRONT
EXTENDS FROM LOW PRESSURE INTO SOUTHWEST OHIO THIS AFTERNOON BUT
IS EXPECTED TO LIFT NORTH TOWARD SITES THIS EVENING. GUIDANCE
INDICATING SHOWERS AND THUNDERSTORMS DEVELOPING QUICKLY THIS
AFTERNOON BETWEEN 18-21Z WEST OF SITES. EXPECTING SHOWERS AND
THUNDERSTORMS TO PROGRESS EASTWARD QUICKLY THIS EVENING. HIGHER
RESOLUTION MODELS SHOWING SHOWERS AND THUNDERSTORMS ACROSS SITES
SIMILAR TO PREVIOUS FORECAST...SO ONLY MADE MINOR ADJUSTMENTS TO
TIMING. DIDN/T WANT TO CUT BACK TOO MUCH ON -TSRA TEMPO GROUPS
GIVEN POSSIBILITY OF MULTIPLE CLUSTERS OF STORMS IMPACTING
PERIODICALLY OVER A SEVERAL HOUR PERIOD. MODELS SHOWING TS THREAT
DIMINISHING OVER WESTERN AREAS AROUND 23-01Z THEN TOWARDS 02-05Z
FOR EASTERN SITES.
WINDS WILL CONTINUE TO INCREASE FROM SE THEN TURNING SOUTH THIS
EVENING AND BECOMING GUSTY. ONLY EXCEPTION WILL BE ERI WHICH WILL
HOLD ONTO LIGHT E-SE FLOW THROUGH AROUND 22-00Z THEN BEGIN TO
INCREASE. STRONG SOUTHERLY FLOW DEVELOPING OVERNIGHT THEN TURNING
SW AND W THROUGH END OF TAF PERIOD. WINDS WILL CONTINUE GUSTY AND
STRONG THROUGH OVERNIGHT HOURS...THEN POTENTIAL FOR 25KT SUSTAINED
WINDS WITH GUSTS RANGING 30-50KT.
.OUTLOOK...NON-VFR CONDITIONS FOR EASTERN SITES POSSIBLE INTO SATURDAY
EVENING. NON-VFR POSSIBLE TUESDAY.
&&
.MARINE...
MODELS HAVE AGAIN SHIFTED THE TRACK OF THE LOW FURTHER NORTH WHICH
LEADS TO MORE OF A VEERING WIND SCENARIO THROUGH TONIGHT. THE STRONG
COLD FRONT AND PRESSURE GRADIENT WILL INCREASE WINDS TO GALES
QUICKLY FROM WEST TO EAST LATE TONIGHT WITH GALES PERSISTING UNTIL
DIMINISHING BEGINS SATURDAY EVENING. SOME SEVERE STORMS WITH LARGE
HAIL AND DAMAGING WINDS ARE LIKELY TO AFFECT PARTS OF THE LAKE UNTIL
THE COLD FRONT PASSES.
DIMINISHING FLOW WILL CONTINUE SAT NIGHT AND SUN AS HIGH PRESSURE
MOVES OVER THE LAKE BY SUNDAY EVENING. THE HIGH WILL SHIFT EAST ON
TUESDAY THEN ANOTHER LOW IS EXPECTED TO MOVE NE INTO LAKE MICHIGAN
BY TUESDAY EVENING INCREASING AN ESE FLOW TUE ON LAKE ERIE. THE
MODELS DIFFER FOR WEDNESDAY BUT THE CONSENSUS IS FOR THE LOW TO MOVE
NE OF THE LAKES AND PULL A COLD FRONT SE ACROSS LAKE ERIE SO
EXPECTING TO SEE FLOW VEER TO S THEN WEST TO NW.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING FROM 4 AM TO 6 PM EDT SATURDAY FOR
OHZ010>014-089.
WIND ADVISORY FROM 4 AM TO 6 PM EDT SATURDAY FOR OHZ003-
006>009-017>023-027>033-036>038-047.
PA...HIGH WIND WARNING FROM 4 AM TO 6 PM EDT SATURDAY FOR
PAZ001>003.
MARINE...GALE WARNING FROM MIDNIGHT TONIGHT TO 8 PM EDT SATURDAY FOR
LEZ061-142>149-162>169.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...ABE
AVIATION...ABE
MARINE...ADAMSHazardous weather outlook, May 7, 5:07 AM EDT, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 507 AM EDT FRI MAY 7 2010 OHZ003-006>014-018>023-089-PAZ001>003-080915- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 507 AM EDT FRI MAY 7 2010 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL OCCUR LATE THIS AFTERNOON INTO TONIGHT. THE ATMOSPHERE IS EXPECTED TO BECOME UNSTABLE WITH A LARGE AMOUNT OF SHEAR AVAILABLE. STORMS THAT DEVELOP...MAINLY DURING THE LATE AFTERNOON AND EVENING...WILL HAVE A MUCH HIGHER PROBABILITY THAN NORMAL TO BE SEVERE...INCLUDING SUPER CELLS AND ROTATING STORMS THAT COULD PRODUCE TORNADOES. THE STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO AND MOVE EAST. THE STORM SYSTEM WILL LIKELY PRODUCE HIGH WINDS TONIGHT AND SATURDAY AS WELL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WATCH. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ017-027>033-036>038-047-080915- HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX- 507 AM EDT FRI MAY 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL OCCUR LATE THIS AFTERNOON INTO TONIGHT. THE ATMOSPHERE IS EXPECTED TO BECOME UNSTABLE WITH A LARGE AMOUNT OF SHEAR AVAILABLE. STORMS THAT DEVELOP...MAINLY DURING THE LATE AFTERNOON AND EVENING...WILL HAVE A MUCH HIGHER PROBABILITY THAN NORMAL TO BE SEVERE...INCLUDING SUPER CELLS AND ROTATING STORMS THAT COULD PRODUCE TORNADOES. THE STORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO AND MOVE EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. IT WILL BE WINDY ON SATURDAY. WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE AND A WIND ADVISORY MAY BE NEEDED. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-142>149-162>169-080915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 507 AM EDT FRI MAY 7 2010 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT. WINDS IN EXCESS OF 50 KNOTS...LARGE HAIL AND A FEW TORNADOES ARE POSSIBLE. THE SAME STORM SYSTEM THAT WILL CAUSE THE STRONG STORMS TODAY WILL BRING HIGH WINDS ON SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 7, 7:13 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
713 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG WATERVILLE 41.50N 83.73W
05/07/2010 LUCAS OH LAW ENFORCEMENT
TREES DOWN ACROSS ROAD
&&
LOMBARDYLocal storm report, May 7, 7:17 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
717 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL WATERVILLE 41.50N 83.73W
05/07/2010 M1.75 INCH LUCAS OH TRAINED SPOTTER
1.5 INCH RAIN PER HOUR
&&
LOMBARDYThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:59 AM EDT | Gale Watch | CLE | 5 hr | |
| May 7, 3:59 AM EDT | Small Craft Advisory | CLE | 11 hr | |
| May 7, 4:18 AM EDT | High Wind Watch | CLE | Ashtabula, Cuyahoga, Erie, Geauga, Huron, Lake and 10 more | 11 hr |
| May 7, 9:18 AM EDT | Gale Warning | CLE | 37 hr | |
| May 7, 3:03 PM EDT | High Wind Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Lorain | 29 hr |
| May 7, 3:03 PM EDT | Wind Advisory | CLE | Ashland, Crawford, Erie, Hancock, Holmes, Huron and 17 more | 29 hr |
| May 7, 6:57 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 48 min |
| May 7, 7:32 PM EDT | Tornado Warning | CLE | Ottawa, Sandusky, Seneca, Wood | 43 min |
| May 7, 7:54 PM EDT | Special Marine Warning | CLE | 111 min | |
| May 7, 7:54 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa | 51 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.